MAUDE Adverse Event Report: 3M HEALTH CARE 3M TRANSPORE WHITE SURGICAL TAPE; TAPE AND BANDAGE, ADHESIVE

3M HEALTH CARE 3M TRANSPORE WHITE SURGICAL TAPE; TAPE AND BANDAGE, ADHESIVE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Rash (2033); Local Reaction (2035)
Date of Event 07/12/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No sample has been received for analysis.3m will continue to monitor.End of report.
 
Event or Problem Description
Received from(b)(6) : a patient developed a large rash on the cheek with use of 3m transpore white surgical tape was used to affix a tracheal tube after a laparoscopic total hysterectomy, performed under general anesthesia, for uterine fibroids.The rash improved within fifteen minutes after 40 mg of methylprednisolone sodium succinate for injection was administered intravenously.

Brand Name
3M TRANSPORE WHITE SURGICAL TAPE
Common Device Name
TAPE AND BANDAGE, ADHESIVE
Manufacturer (Section D)
3M HEALTH CARE
2510 conway ave
st. paul MN 55144
MDR Report Key12320838
Report Number2110898-2021-00048
Device Sequence Number16827626
Product Code KGX
UDI-Device Identifier30707387525911
UDI-Public30707387525911
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/14/2023
Device Model NumberN/A
Device Catalogue Number1534-0
Device Lot Number103158724
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2021
Initial Report FDA Received Date08/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR